# SDR SWAA2021080904751

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE CATCHES ON SCUFF PLATE ; / [01] READJUSTED GIRT BAR Z-FOLD SEAL USING LITE HAND PRESSURE PER AMM INTRODUCTION - STEP 2 - USE OF STANDARD INDUSTRY PRACTICE. ACCOMPLISHED OP CHECK OF AFT ENTRY DOOR PER AMM 52-13-00-860-803 AND AMM 52-13-00-860-804. OPS CHECK GOOD.; [02] VERIFIED READJUSTED GIRT BAR Z-FOLD SEAL USING LITE HAND PRESSURE PER AMM INTRODUCTION - STEP 2 - USE OF STANDARD INDUSTRY PRACTICE. ACCOMPLISHED OP CHECK OF AFT ENTRY DOOR PER AMM 52-13-00-860-803 AND AMM 52-13-00-860-804. OPS CHECK GOOD.
